Doctor insights on:
Treatments For Avascular Necrosis
Does chemotherapy cause avascular necrosis? Does having cancer treatments such as chemo or radiation increase my risk of avascular necrosis? .
Possible: Certain therapeutics, although not chemotherapy, that are commonly used in cancer patients can be associated with avascular necrosis (avn). Examples of these agents include: zometa, xgeva and avstin that can be associated with osteonecrosis of the jaw. Dexamethasone and radiation therapy can also cause avn. ...Read moreSee 1 more doctor answer
Osteonecrosis is also known as Avascular necrosis. Osteonecrosis is a condition in which part of a person's bone dies due to lack of blood flow to the area. The hip and shoulder are more likely to be affected, but osteonecrosis can also involve the knee, elbow, wrist, or ankle. Trauma to the bone can cause osteonecrosis, often there ...Read more
Does chemotherapy cause avascular necrosis? Does having cancer treatments such as chemo or radiation increase my risk of avascular necrosis?
Perhaps: Certain chemo and radiation can cause avn. Certain cancers and disease can as well. It is best to discuss this with your oncologist or internist. ...Read more
Yes: Avascular necrosis is bone death due to lack of blood supply. This can occur in joints where the blood supply can be easily disrupted by injury or disease. Joints such as the hip, knee, wrist, elbow or ankle. Some medications such as steroids can increase risk of this problem. Disease which have increased risk include diabetes, sickle cell disease, gout, atherosclerosis. ...Read moreSee 1 more doctor answer
Ischemic death of hi: Thblood supply to the center of the ball of you hip joint stops tje bone dies later iyt collapses and the ball shape of your hip is lost the hip collapses arthritis follows all stages are painful death collapse arthritis treted well with a total hip replacement. ...Read moreSee 1 more doctor answer
See an MD: Avascular necrosis is the death of a joint due to disturbance of the blood supply. By far the most common is the hip joint and it mostly occurs as a side effect of long term, high dose steroid but also due to trauma to the joint. This is a serious problem, with significant joint pain and malfunction. Your brother has probably seen an orthopedic surgeon who can advise him about options. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Alternative treatments for avascular necrosis
- Alternative treatments for avascular necrosis of bone
- Is medical marijuana given for avascular necrosis?
- Ask a doctor a question free online
- Treatments for skin necrosis
- A holistic diet for avascular necrosis
- Treatment for avascular necrosis of the femoral head
- Is sage therapy effective for avascular necrosis of the hip?
- Talk to a orthopedic surgeon online for free